# SDR AALA2020020769015

- Difficulty date: February 5, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 25,406 hours, 10,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 15WL BATTERY FAULT IN SMOKE CLASS 2. MAINTENANCE REPLACED 15WL POWER SUPPLY UNIT BATTERY PER AMM 33-51-38.
